Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
In vitro transition of Schistocephalus solidus (Cestoda) from coracidium to procercoid and from procercoid to plerocercoid
Authors: Jakobsen, P. J.; Scharsack, J. P.; Hammerschmidt, K.; Deines, P.; Kalbe, M.; Milinski, M.
Date of Publication (YYYY-MM-DD): 2012-03
Title of Journal: Experimental Parasitology
Volume: 130
Issue / Number: 3
Start Page: 267
End Page: 273
Document Type: Article
ID: 583406.0
Full text / Content available
Characterization of antisera raised against stickleback (Gasterosteus aculeatus) MHC class I and class II molecules
Authors: Scharsack, J. P.; Kalbe, M.; Schaschl, H.
Date of Publication (YYYY-MM-DD): 2007-11
Title of Journal: Fish & Shellfish Immunology
Volume: 23
Issue / Number: 5
Start Page: 991
End Page: 1002
Document Type: Article
ID: 327679.0
Full text / Content available
Resistance is skin-deep: innate immunity may help amphibians to survive a deadly fungus
Authors: Kurtz, J.; Scharsack, J. P.
Date of Publication (YYYY-MM-DD): 2007-11
Title of Journal: Animal Conservation
Volume: 10
Issue / Number: 4
Start Page: 422
End Page: 424
Document Type: Article
ID: 331531.0
Full text / Content available
Infectivity of two nematode parasites, Camallanus lacustris and Anguillicola crassus, in a paratenic host, the three-spined stickleback Gasterosteus aculeatus
Authors: Krobbach, C. K.; Kalbe, M.; Kurtz, J.; Scharsack, J. P.
Date of Publication (YYYY-MM-DD): 2007-02
Title of Journal: Diseases of Aquatic Organisms
Volume: 74
Issue / Number: 2
Start Page: 119
End Page: 126
Document Type: Article
ID: 330167.0
Full text / Content available
Modulation of granulocyte responses in three-spined sticklebacks Gasterosteus aculeatus infected with the tapeworm Schistocephalus solidus
Authors: Scharsack, J. P.; Kalbe, M.; Derner, R.; Kurtz, J.; Milinski, M.
Date of Publication (YYYY-MM-DD): 2004-05-05
Title of Journal: Diseases of Aquatic Organisms
Volume: 59
Issue / Number: 2
Start Page: 141
End Page: 150
Document Type: Article
ID: 173956.0
Full text / Content available
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.